# SDR YENA2007094

- Difficulty date: November 4, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 16,579 hours, 5,633 cycles
- Engine: Iae V2527A5
- Engine time: 16,579 hours, 5,633 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Oil Press Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 759, BOS-SJU, AT CRUISE GOT ECAM ENG NR 2 OIL LOW PRESSURE.  ENG PAGE PSI SHOWED XX, THEN FLASHED NORMAL THEN FLASHED "0" PSI.  PERFORMED QRH PROCEDURE SHUT NR 2 ENG DOWN AND DIVERTED TO CLOSEST SUITABLE AIRPORT.  ENG RUN CARRIED OUT OIL PX CHECKS NORMAL, DUE TO PREVIOUS HISTORY R & R NR 1 & NR 2 SDAC PER MM 31-55-34-04.  R & R NR 2 EIU PRECAUTIONARY.  FOUND NR 2 ENG OIL PRESS WIRE CHAFED AT TM824 (WIRE 8P082W20) PIN A.  REPAIRED WIRE 8P082W20 PER ESPM 20-53-21.  A/C OK FOR SERVICE.  PROVIDED SECONDARY INSULATION AS REQUIRED, OIL PRESS SYS OPS CHECK GOOD.  CONFIDENCE/ASSURANCE FLT ACCOMPLISHED BY FLIGHT CREW, NO FAULTS NOTED WITH NR 2 ENGINE OIL PRESSURE INDICATION.
